I was given sprintec as well. Im just 3 days my acne increased to 6 huge cyst. My skin turned oily and im on accutane. I took 3 days off and the cyst went away and my skin went back to dry. My doctor said to stop using sprintec and had to have a hormonal blood panel test. he said to check if im estrogen dominance wich birtbirthcontrol can make worse with the estrogen. He also said yes bc can cause acne changes but not the quick or to the extent I had.
Also that even though ortho tri cycline and ortho cycline generic sprintec can help or cause more acne. That everyone is different. Also that after one month if acne is still persistent then the bc is not for u and should try another.
I've been on for accutane for 2 1/2 weeks with a bad IB. Use cereave face wash am and pm and neosporin eczema essential at night. Ive been using it and it has helped with the dry soon on my face and body then other lotions